Show simple item record

dc.contributor.authorClark, M. R. ( )
dc.contributor.authorLima, O. A. ( )
dc.date.accessioned2018-08-30T17:12:43Z
dc.date.available2018-08-30T17:12:43Z
dc.date.issued1997-03-06
dc.identifier.citationClark, M. R., & Lima, O. A. (1997). On a mixed problem for a coupled nonlinear system. Electronic Journal of Differential Equations, 1997(06), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7667
dc.description.abstract

In this article we prove the existence and uniqueness of solutions to the mixed problem associated with the nonlinear system

utt − M (∫ |∇u|2 dx)∆u + |u|ρ u + θ = ƒ
θt − ∆θ + ut = g

where M is a positive real function, and ƒ and g are known real functions.

en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1997, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectMixed problemen_US
dc.subjectNonlinear systemen_US
dc.subjectWeak solutionsen_US
dc.subjectUniquenessen_US
dc.titleOn a Mixed Problem for a Coupled Nonlinear Systemen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record